On symmetric derivatives and on properties of Zahorski

N. K. Kundu

Czechoslovak Mathematical Journal (1976)

  • Volume: 26, Issue: 1, page 154-160
  • ISSN: 0011-4642

How to cite

top

Kundu, N. K.. "On symmetric derivatives and on properties of Zahorski." Czechoslovak Mathematical Journal 26.1 (1976): 154-160. <http://eudml.org/doc/12923>.

@article{Kundu1976,
author = {Kundu, N. K.},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {1},
pages = {154-160},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On symmetric derivatives and on properties of Zahorski},
url = {http://eudml.org/doc/12923},
volume = {26},
year = {1976},
}

TY - JOUR
AU - Kundu, N. K.
TI - On symmetric derivatives and on properties of Zahorski
JO - Czechoslovak Mathematical Journal
PY - 1976
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 26
IS - 1
SP - 154
EP - 160
LA - eng
UR - http://eudml.org/doc/12923
ER -

References

top
  1. J. A. Clarkson, 10.1090/S0002-9904-1947-08757-7, Bull. Amer. Math. Soc., 53 (1947), 124-125. (1947) Zbl0032.27102MR0019712DOI10.1090/S0002-9904-1947-08757-7
  2. A. Denjoy, Sur une propriété des fonctions dérivées, Enseignement Math., 18 (1916), 320-328. (1916) 
  3. A. Khintchine, Recherches sur la structure des fonctions mesurables, Fund. Math., 9 (1927), 212-279. (1927) 
  4. N. K. Kundu, On some conditions of symmetric derivatives implying monotonicity of functions, Revue. Roum. Math. Pures Appliquées, 15 (1970), 561-568. (1970) Zbl0201.06703MR0274673
  5. N. K. Kundu, On some properties of symmetric derivatives, Annales Polonici Math., 30 (1974), 97-106. (1974) Zbl0282.26005MR0346102
  6. J. S. Lipiński, Sur la Classe 2 ' , Časopis Pěst. Mat. 93 (1968), 222-226. (1968) MR0233940
  7. N. С. Manna, 10.1007/BF01302699, Monat. für Math., 74 (1970), 323-329. (1970) Zbl0226.26007MR0281852DOI10.1007/BF01302699
  8. L. Mišík, Über die Klasse 2 , Časopis Pěst. Mat. 91 (1966), 389-393. (1966) MR0231950
  9. S. N. Mukhopadhyay, On Schwarz differentiability-IV, Acta. Math. Acad. Scie. Hung., 17(1966), 129-136. (1966) Zbl0143.07402MR0240252
  10. S. N. Mukhopadhyay, On a certain property of the derivative, Fund. Math., LXVII (1970), 279-284. (1970) Zbl0193.35701MR0259040
  11. S. N. Mukhopadhyay, On Dini derivatives and on certain classes of Zahorski, Colloquium Math., 25 (1972), 105-111. (1972) Zbl0234.26003MR0301149
  12. S. N. Mukhopadhyay, On Denjoy property and on approximate partial derivatives, Czechoslovak Math. J., 23 (98) 1973, 567-574. (1973) Zbl0275.26017MR0325883
  13. T. Šalát, Remarks on Denjoy property and 2 ' property of real functions, Časopis Pěst. Mat., 96 (1971), 391-397. (1971) MR0302830
  14. Z. Zahorski, Sur la première dérivée, Transactions Amer. Math. Socie., 69 (1950), 1-54. (1950) Zbl0038.20602MR0037338

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.